# SDR SWAA075023

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 71,660 hours, 68,134 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER SPLICE CORRODED AT BS 908, STR 25R.  REPAIRED STRINGER SPLICE PER SRM.
